Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 2, 2014, 9:21 PM EDT for Warren County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2014, 9:21 PM EDT (01:21 UTC)
- Expired
- Jul 2, 2014, 10:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Albany, NY
County Warren County, NY
The radar
The Burlington radar (KCXX), 113 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
463
WWUS81 KALY 030121
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
921 PM EDT WED JUL 2 2014
NYZ033-042-030215-
HAMILTON NY-NORTHERN WARREN NY-
921 PM EDT WED JUL 2 2014
...STRONG THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
WARREN COUNTY IN EAST CENTRAL NEW YORK...
AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM INDIAN LAKE TO 11 MILES SOUTHWEST OF LAKE
PLEASANT...OR ALONG A LINE EXTENDING FROM INDIAN LAKE TO 17 MILES
SOUTHWEST OF SPECULATOR...AND MOVING EAST AT 35 MPH.
THUNDERSTORMS WILL BE NEAR...
MOFFITT BEACH CAMPGROUND AND LAKE PLEASANT BY 930 PM EDT
NORTH CREEK BY 955 PM EDT
JOHNSBURG BY 1000 PM EDT
SCAROON MANOR PUBLIC CAMPGROUND AND EAGLE POINT CAMPGROUND BY 1005 PM
EDT
CHESTERTOWN BY 1010 PM EDT
8 MILES NORTHWEST OF ROGERS ROCK CAMPGROUND AND 9 MILES NORTHWEST OF
HAGUE BY 1015 PM EDT
LAT...LON 4382 7421 4383 7414 4381 7411 4380 7405
4375 7405 4380 7346 4352 7366 4339 7471
4387 7428
TIME...MOT...LOC 0121Z 260DEG 31KT 4384 7420 4340 7458
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 2, 7:22 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 2, 7:22 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
722 PM EDT WED JUL 2 2014
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL DIMINISH EARLY THIS
EVENING WITH ANOTHER MUGGY NIGHT FOR THE REGION. A COLD FRONT AND A
WEAK LOW PRESSURE SYSTEM WILL BRING MORE SHOWERS AND THUNDERSTORMS
TOMORROW INTO TOMORROW NIGHT WITH SOME LOCALLY HEAVY RAINFALL
POSSIBLE AGAIN. SCATTERED SHOWERS WILL END EARLY ON INDEPENDENCE
DAY WITH HIGH PRESSURE BUILDING IN FROM THE GREAT LAKES REGION
WITH LESS HUMID AND PLEASANT WEATHER FOR THE HOLIDAY WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 632 PM EDT...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED
FOR THE REST OF AREA AFTER COORDINATION WITH SPC. THE FLASH FLOOD
WATCH HAS ALSO BEEN CANCELED. THE FCST AREA IS IN BRIEF
SUBSIDENCE REGION IN THE WAKE OF THE SFC TROUGH...BUT ANOTHER LINE
OF THUNDERSTORMS IS FORMING DOWNWIND OF LAKE ONTARIO. WE WILL KEEP
A SLIGHT TO LOW CHC OF THUNDERSTORMS IN THE FORECAST.
THE LATEST HRRR 3-KM COLUMN REF SHOWS A SECOND BAND OF SHOWERS
AND THUNDERSTORMS MOVING ACROSS THE REGION EARLY THIS EVENING WITH
ANOTHER WEAK DISTURBANCE AHEAD OF THE MAIN COLD FRONT STILL WELL
TO THE WEST OVER THE ERN GREAT LAKES REGION AND SE CANADA. THIS
LINE IS EXPECTED TO WEAKEN...AS IT MOVES INTO THE ALY FCST AREA
BTWN 00Z-02Z...AS THE SFC BASED INSTABILITY HAS WANED QUITE A BIT
BASED ON THE LATEST SPC MESOANALYSIS DATA WITH 500-1000 J/KG.
ANOTHER MUGGY NIGHT IS EXPECTED WITH SFC DEWPTS STILL IN THE 60S
AND SPOTTY LOWER 70S WITH ONLY WEAK COOLING IN THE WAKE OF THE SFC
TROUGH/WEAK COLD FRONT. LOWS WILL BE IN THE LOWER TO M60S OVER THE
MTNS AND NRN TIER...AND MID 60S TO L70S IN THE VALLEYS...AND
PREDOMINATELY FROM THE CAPITAL REGION SOUTH AND EAST.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
TOMORROW...ANOTHER WARM AND HUMID DAY IS EXPECTED AND ROUND 2 OF
POTENTIAL SEVERE WEATHER. CLOUDS MAY BECOME A GREATER ISSUE NORTH
AND WEST OF THE CAPITAL REGION...BUT APPRECIABLE INSTABILITY IS
ANTICIPATED AGAIN WITH SBCAPES OF 1000-2000 J/KG WITH POCKETS
GREATER...ESPECIALLY SOUTH AND EAST OF THE CAPITAL REGION BASED ON
THE NAM/GFS. THE 0-6 KM BULK SHEAR VALUES INCREASE TO 30-40
KTS...WITH MULTICELLS AND ISOLD SUPERCELLS POSSIBLE AGAIN. THE
COLD FRONT WILL BE A LIFTING MECHANISM...THOUGH ANOTHER PREFRONTAL
TROUGH...AND MID LEVEL SHORT-WAVE IN THE SW FLOW WILL ALSO FOCUS
THE CONVECTION. ABUNDANT MOISTURE WILL BE IN PLACE WITH PWATS
STILL IN THE 1.5-2.0 INCH RANGE WITH SFC DEWPTS IN THE 60S TO
L70S. FLASH FLOODING MAY ALSO BE A THREAT AGAIN...AND ADDITIONAL
WATCH MAY BE NEEDED LATER IN TIME.
SOME OF THESE INGREDIENTS ARE FAVORABLE FOR A PREDECESSOR RAIN EVENT
/PRE/ WELL IN ADVANCE OF ARTHUR...BUT PERHAPS TODAY WAS A PRE
TOO. WE BELIEVE THE BEST CHANCE OF A PRE IS FURTHER SOUTH OF OUR
AREA BASED ON THE CSTAR RESEARCH IN NJ AND THE MID ATLANTIC
REGION. HOWEVER...A STRIPE OF VERY HEAVY RAINFALL IS POSSIBLE FROM
SOUTH AND EAST OF KALB...AND OVER PART OF WRN NEW ENGLAND BASED
THE CANADIAN...RFC AND NAM GUIDANCE. TRAINING LOOKS POSSIBLE AGAIN
TOO...SO WE WILL HAVE TO MONITOR FOR POTENTIAL FLASH FLOODING
AGAIN. IT IS INTERESTING BEST JET DYNAMICS ARE DISPLACED FURTHER
NORTH AND WEST OVER WRN-NRN NY WITH A JET STREAK OF 75-100 KTS.
SOME OF THE FCST AREA WILL BE NEAR THE RIGHT REAR QUAD. POPS WERE
KEPT IN THE HIGH LIKELY RANGE TOMORROW...AND THE HEAVY RAIN WAS
EMPHASIZED IN THE GRIDS. WILL MENTION THE POTENTIAL FOR LARGE
HAIL AND DAMAGING WINDS IN THE HWO FOR TOMORROW. WILL A
MAX TEMPS WILL STILL BE A LITTLE ABOVE NORMAL...BUT NOT AS WARM AS
TODAY WITH HIGHS IN THE MID AND U80S IN THE VALLEYS AND OVER THE HILLS
AND U70S TO L80S OVER THE MTNS.
TOMORROW NIGHT...THE SHOWERS AND THUNDERSTORMS BEGIN TO DIMINISH
AS THE COLD FRONT SLOWLY MOVES EASTWARD ACROSS THE REGION. SOME
LOCALLY HEAVY RAINFALL WILL STILL BE A THREAT TOWARD THE EARLY
MORNING HOURS. BY DAYBREAK...THE RAIN SHOULD BE ENDING ACROSS THE
MAJORITY OF THE AREA WITH PERHAPS SOME SHOWERS LINGERING
ESPECIALLY EAST OF THE HUDSON RIVER VALLEY. ARTHUR LOOKS LIKE IT
WILL STAY FAR ENOUGH EAST OF AREA FOR LITTLE OR NO IMPACT. COLD
ADVECTION WILL BEGIN IN EARNEST FROM NW TO SE WITH H850 TEMPS OF
+8C TO +11C FROM KALB NORTH AND WEST...AND +11C TO +14C TO THE
SOUTH AND EAST. LOWS WILL RANGE FROM THE M50S TO L60S NORTH AND
WEST OF THE CAPITAL REGION...AND MID AND U60S TO THE SOUTH AND EAST.
INDEPENDENCE DAY...SOME LINGERING SHOWERS WILL BE POSSIBLE IN THE
WAKE OF THE BOUNDARY ESPECIALLY OVER THE ERN EXTREME OF THE FCST
AREA...AS THE UPPER LEVEL TROUGH AXIS APPROACHES. THIS WILL HELP
STEER ARTHUR FURTHER EAST OF THE EAST COAST. MUCH COOLER AND
DRIER AIR WILL BE MOVING INTO THE REGION. DEWPOINTS WILL FALL BACK
INTO THE 50S WITH A BRISK W/NW WIND IN THE SUBSIDENCE REGION NW OF
ARTHUR. THE GFS HAS THE LOW-LEVEL COLD ADVECTION CONTINUING WITH
H850 TEMPS FALLING BACK TO +8C TO +11C OVER THE ENTIRE AREA. MAX
TEMPS WILL BE BELOW NORMAL WITH HIGHS MAINLY IN THE U70S TO L80S
IN THE VALLEY AREAS...AND U60S TO M70S OVER THE HILLS AND MTNS.
INDEPENDENCE DAY/FRI NIGHT...BEAUTIFUL...LOW HUMIDITY WEATHER IS
EXPECTED WITH CLEAR OR MOSTLY CLEAR SKIES FOR ANY FESTIVITIES.
HIGH PRESSURE WILL BE BUILDING IN FROM THE LOWER GREAT LAKES
REGION...AND MIDWEST WITH THE COOLER AND DRIER WX. LOWS WILL
MAINLY IN THE 50S WITH SOME U40S OVER THE SRN GREENS AND SRN
DACKS.
FOR ALL THE OFFICIAL INFORMATION ON TROPICAL STORM ARTHUR PLEASE
REFER TO THE NATIONAL HURRICANE CENTER INTERNET SITE
(WWW.NHC.NOAA.GOV).
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A QUICK EXTENDED FORECAST EARLY THIS AFTERNOON DUE TO THE SEVERE
WEATHER CURRENTLY IMPACTING THE FORECAST AREA. THE WPC GUIDANCE
WAS FOLLOWED VERY CLOSELY EXCEPT FOR A FEW MINOR CHANGES NOTED BELOW.
ANOTHER BEAUTIFUL WEEKEND IS EXPECTED FOR ERN NY AND WRN NEW
ENGLAND WITH LOWER HUMIDITY LEVELS...AND HIGH PRESSURE IN CONTROL.
H850 TEMPS WILL BE IN THE +12C TO +13C RANGE ON SATURDAY WITH W/NW
WINDS AND DEWPTS IN THE U40S TO M50S. MAX TEMPS WILL GENERALLY BE
IN THE U70S TO L80S IN THE VALLEYS...AND U60S TO M70S OVER THE
HIGHER TERRAIN. LOWS WILL GENERALLY BE IN THE 50S WITH A COOL
EVENING...AS THE SFC HIGH SLIDES SOUTH AND EAST OF THE REGION.
SUNDAY SHOULD STILL FEATURE QUITE A BIT OF SUNSHINE...AS THE SFC
ANTICYCLONE MOVES OFF THE MID ATLANTIC COAST. TEMPS AND HUMIDITY
LEVELS SHOULD BE FAIRLY NICE FOR THE CLOSING OF THE 4TH OF JULY
WEEKEND. HIGHS WILL STILL BE NEAR NORMAL FOR EARLY JULY WITH U70S
TO L80S OVER MOST OF THE FCST AREA...WITH LOWER TO M70S OVER THE
MTNS.
SUNDAY NIGHT INTO MONDAY...UNSETTLED WEATHER BEGINS TO RETURN TO
THE FCST AREA WITH INCREASING HUMIDITY LEVELS AND DEWPOINTS RISING
BACK INTO THE 60S. LOW PRESSURE WILL BE MOVING EAST ACROSS S-CNTRL
ONTARIO INTO SW QUEBEC. A WARM FRONT MAY GRAZE THE NW ZONES WITH A
SHOWER OR THUNDERSTORM MONDAY MORNING. A SFC TROUGH MAY FOCUS SOME
AFTERNOON SHOWERS AND THUNDERSTORMS. A CHC OF SHOWERS WAS KEPT IN
THE FCST ESPECIALLY DURING THE AFTERNOON WITH THE PEAK HEATING.
LOWS IN THE 50S TO L60S...WITH HIGHS BACK IN THE MID AND POSSIBLY
U80S IN SOME OF THE VALLEYS...AND WITH U70S TO L80S OVER THE
HIGHER TERRAIN.
MONDAY NIGHT INTO WEDNESDAY...A COLD FRONT AND ANOTHER SFC TROUGH
WILL BE IMPACTING THE FORECAST AREA. THE TIMING OF THE COLD FRONT
PASSAGE IS VARIABLE...AND WE FOLLOWED WPC WITH THE FROPA LIKELY
LATE TUE AFTERNOON INTO WEDNESDAY MORNING. WE DID NOT GO WITH
LIKELY POPS YET ON TUE...AND WENT WITH CHC VALUES INSTEAD. SOME
INDICATIONS OF INCREASED AMOUNTS OF INSTABILITY AHEAD OF THE FRONT
WITH THE GFS...AND GOOD LOW-LEVEL CONVERGENCE SO A CHC OF SHOWERS
AND THUNDERSTORMS WAS MAINTAINED FOR TUE. A SECONDARY COLD FRONT
MAY BRING ISOLD-SCT SHOWERS AND PERHAPS THUNDERSTORMS LATE WED.
TEMPS LOOK SEASONABLE TO SLIGHTLY ABOVE NORMAL DURING THIS
STRETCH.
&&
.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
THUNDERSTORMS HAVE EXITED...BUT SOME LOW CLOUDS ARE LINGERING
AROUND KPSF...THAT SHOULD BREAK UP BY 02Z. OTHERWISE...VFR
CONDITIONS SHOULD PREVAIL THIS EVENING...BUT FOG SHOULD FORM AT
ALL TAF SITES DUE TO THE LIGHT WINDS...CLEAR SKY AND WET GROUND.
TIMING FORMATION OF THE FOG IS IN QUESTION...SO INDICATING AFTER
06Z...BUT WILL AMEND OF IT BEGINS SOONER. FOG SHOULD BURN OFF BY
12Z...AND VFR CONDITIONS SHOULD RETURN.
A COLD FRONT WILL APPROACH THE REGION TOMORROW AFTERNOON WITH
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...BUT TIMING OF THE
DEVELOPMENT IS IN QUESTION...SO JUST VCSH INDICATED UNTIL MORE
PRECISE TIMING OF SHOWERS AND THUNDERSTORMS FOR EACH TAF SITE CAN
BE DETERMINED.
WINDS WILL BE LIGHT SOUTH THIS EVENING TRENDING TOWARD CALM. WINDS
WILL PIKC BACK UP FROM THE SOUTH TOMORROW AT 6-10 KT.
OUTLOOK...
THURSDAY NIGHT: HIGH OPERATIONAL IMPACT. LIKELY SHRA...TSRA.
INDEPENDENCE DAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
FRIDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. SATURDAY: NO
OPERATIONAL IMPACT. NO SIG WX. SATURDAY NIGHT: NO OPERATIONAL
IMPACT. NO SIG WX. SUNDAY: NO OPERATIONAL IMPACT. NO SIG WX.
SUNDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
MONDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
&&
.FIRE WEATHER...
A VERY WARM...AND HUMID AIR MASS WILL BE OVER THE REGION INTO
EARLY FRIDAY. A COLD FRONT AND LOW PRESSURE SYSTEM WILL BRING
MORE SHOWERS AND THUNDERSTORMS TOMORROW INTO TOMORROW NIGHT. THE
SHOWERS WILL END EARLY FRIDAY...AS HIGH PRESSURE WILL BRING DRIER
WEATHER FOR THE HOLIDAY WEEKEND.
RH VALUES WILL INCREASE TO 85-100 PERCENT TONIGHT...AND THEN ONLY
LOWER TO 55 TO 75 PERCENT TOMORROW AFTERNOON. THE RH VALUES WILL
INCREASE TO 90 TO 100 PERCENT THURSDAY NIGHT.
THE WINDS WILL BE FROM THE SOUTH AT LESS THAN 10 MPH TONIGHT...AND
THEN BE FROM THE SOUTH TO SOUTHWEST AT 5 TO 15 MPH TOMORROW INTO
TOMORROW NIGHT...BEFORE SHIFTING TO THE NORTH OR NORTHWEST BY
INDEPENDENCE DAY AS A COLD FRONT MOVES THROUGH.
RAINFALL AMOUNTS WILL BE VARIABLE ACROSS THE REGION...BUT BASIN
AVERAGES OF A QUARTER INCH OR MORE ARE LIKELY.
&&
.HYDROLOGY...
ANOTHER FLASH FLOOD WATCH MAYBE NEEDED TOMORROW IF TRAINING
CONVECTION MATERIALIZES AGAIN.
A SLOW MOVING COLD FRONT MOVES TOWARD THE REGION TOMORROW...THERE
ARE INDICATIONS THAT A PREDECESSOR RAIN EVENT /PRE/ WELL NORTH TO
NORTHEAST OF TROPICAL STORM ARTHUR COULD BRING A BAND OF STEADY TO
HEAVY RAINFALL /WITH A FEW EMBEDDED THUNDERSTORMS/ ESPECIALLY
SOUTH AND EAST OF THE CAPITAL REGION. IF THIS BAND OF HEAVY RAIN
OCCURS...THEN AN INCREASED RISK OF FLASH FLOODING MAY BE POSSIBLE
AGAIN. WE WILL CONTINUE TO MONITOR FOR AN ADDITIONAL FLASH FLOOD
WATCH FOR TOMORROW.
AVERAGE BASIN RAINFALLS COULD EXCEED AN INCH ON THURSDAY INTO
THURSDAY NIGHT...WITH LOCALLY HIGHER AMOUNTS OF 2 INCHES OR MORE.
AT THE VERY LEAST...SIGNIFICANT WITHIN BANK RISES ARE POSSIBLE ON
RIVERS AND STREAMS...POSSIBLY BRINGING A FEW TO ACTION STAGES. NO
RIVER POINTS ARE FORECAST TO FLOOD AT THIS TIME...URBAN FLOODING
AND SMALL STREAM AND CREEKS FLOODING MAY BE POSSIBLE IF HIGHER
AMOUNTS OCCUR.
DRIER WEATHER WILL RETURN LATE FRIDAY AND FOR THE HOLIDAY
WEEKEND...WHICH WILL ALLOW FLOWS TO RECEDE.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...WASULA
NEAR TERM...WASULA
SHORT TERM...WASULA
LONG TERM...WASULA
AVIATION...NAS
FIRE WEATHER...HWJIV/WASULA
HYDROLOGY...HWJIV/WASULAHazardous weather outlook, Jul 2, 6:17 PM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 617 PM EDT WED JUL 2 2014 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-031100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 617 PM EDT WED JUL 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS AHEAD OF AN UPPER LEVEL DISTURBANCE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH AND LARGE HAIL GREATER THAN 1 INCH IN DIAMETER AHEAD OF COLD FRONT THURSDAY AFTERNOON INTO THURSDAY NIGHT. THE THUNDERSTORMS WILL BE MOVING FROM SOUTHWEST TO NORTHEAST AT 30 TO 40 MPH. THE THUNDERSTORMS MAY ALSO PRODUCE SOME VERY HEAVY RAINFALL. THE RAINFALL COULD CAUSE PONDING OF WATER ON ROADWAYS AND AREAS OF POOR DRAINAGE FLOODING. THERE IS ALSO THE THREAT OF ISOLATED FLASH FLOODING IF THE THUNDERSTORMS REPEATEDLY MOVE OVER THE SAME AREA. IF THE THREAT OF POTENTIAL WIDESPREAD FLASH FLOODING INCREASES...THEN A FLASH FLOOD WATCH WILL BE NEEDED. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
In the hours before
Local storm report, Jul 2, 6:16 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
616 PM EDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG POUGHKEEPSIE 41.70N 73.92W
07/02/2014 DUTCHESS NY TWITTER
TREES DOWN
&&
EVENT NUMBER ALY1400229
IRLLocal storm report, Jul 2, 6:18 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
618 PM EDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FLASH FLOOD GUILDERLAND 42.70N 73.89W
07/02/2014 ALBANY NY DEPT OF HIGHWAYS
RTE 20 EB AND WB FROM RTE 146 CARMEN RD TO WILLOW ST
CLOSED DUE TO FLOODING
&&
EVENT NUMBER ALY1400230
KOLECILocal storm report, Jul 2, 6:24 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
624 PM EDT WED JUL 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG 5 NNW BURNT HILLS 42.98N 73.94W
07/01/2014 SARATOGA NY PUBLIC
3 TREES DOWN NOT BLOCKING ANY ROADWAYS. TIME ESTIMATED
BY RADAR.
0800 PM TSTM WND DMG BALLSTON LAKE 42.91N 73.87W
07/01/2014 SARATOGA NY TRAINED SPOTTER
3 TREES DOWN WITH ONE ON A CAR IN A DRIVEWAY
0808 PM TSTM WND DMG 2 NNW BALLSTON CENTER 42.97N 73.88W
07/01/2014 SARATOGA NY TRAINED SPOTTER
TREES DOWN ON MIDDLELINE ROAD BETWEEN ROTUE 67 AND
ROUTE 50. TIME ESTIMATED BY RADAR.
0115 PM TSTM WND DMG NISKAYUNA 42.82N 73.90W
07/02/2014 SCHENECTADY NY FACEBOOK
SMALL TREES DOWN
0130 PM TSTM WND DMG HANNACROIX 42.43N 73.81W
07/02/2014 GREENE NY TRAINED SPOTTER
MULTIPLE TREES DOWN
0137 PM TSTM WND DMG NAPANOCH 41.75N 74.37W
07/02/2014 ULSTER NY AMATEUR RADIO
TREE AND WIRES DOWN
0138 PM TSTM WND DMG RAVENA 42.48N 73.81W
07/02/2014 ALBANY NY POST OFFICE
NUMEROUS TREE LIMBS DOWN
0138 PM HAIL SCHODACK LANDING 42.48N 73.77W
07/02/2014 M1.50 INCH RENSSELAER NY PUBLIC
0145 PM TSTM WND DMG KRUMVILLE 41.88N 74.24W
07/02/2014 ULSTER NY 911 CALL CENTER
WIRES DOWN
0155 PM TSTM WND DMG EAST GREENBUSH 42.59N 73.70W
07/02/2014 RENSSELAER NY TRAINED SPOTTER
MULTIPLE TREES DOWN BETWEEN RTS 9 AND 20.
0156 PM TSTM WND DMG EAST GREENBUSH 42.59N 73.70W
07/02/2014 RENSSELAER NY TRAINED SPOTTER
TREES AND WIRES DOWN
0201 PM TSTM WND DMG ATWOOD 41.89N 74.16W
07/02/2014 ULSTER NY AMATEUR RADIO
TREE AND WIRES DOWN IN ROAD
0205 PM TSTM WND DMG 1 NNW DENAULT CORNERS 42.61N 73.52W
07/02/2014 RENSSELAER NY TRAINED SPOTTER
3 TREES DOWN
0207 PM TSTM WND DMG SUMMIT 42.58N 74.59W
07/02/2014 SCHOHARIE NY 911 CALL CENTER
TREE DOWN
0207 PM TSTM WND DMG NEW PALTZ 41.75N 74.08W
07/02/2014 ULSTER NY 911 CALL CENTER
WIRES DOWN
0211 PM TSTM WND DMG EAST GREENBUSH 42.59N 73.70W
07/02/2014 RENSSELAER NY TRAINED SPOTTER
COLUMBIA TURNPIKE AND SPRING HURST DR. NUMEROUS TREES
DOWN AND WIRES DOWN.
0212 PM TSTM WND DMG RICHMONDVILLE 42.63N 74.56W
07/02/2014 SCHOHARIE NY 911 CALL CENTER
NUMBEROUS TREES AND WIRES DOWN
0218 PM TSTM WND DMG THURMAN 43.53N 73.92W
07/02/2014 WARREN NY 911 CALL CENTER
TREES AND WIRES DOWN
0224 PM TSTM WND DMG SUMMIT 42.58N 74.59W
07/02/2014 SCHOHARIE NY 911 CALL CENTER
TREE DOWN
0230 PM TSTM WND DMG CRARYVILLE 42.17N 73.58W
07/02/2014 COLUMBIA NY 911 CALL CENTER
1 TREE DOWN
0233 PM TSTM WND GST SCHOHARIE 42.67N 74.31W
07/02/2014 M74 MPH SCHOHARIE NY TRAINED SPOTTER
NWS TRAINED OBSERVER MEASURED 74.3 MPH WIND AT 233PM.
ALSO 1 TREE DOWN.
0234 PM TSTM WND DMG SCHOHARIE 42.67N 74.31W
07/02/2014 SCHOHARIE NY 911 CALL CENTER
WIRES DOWN
0235 PM FLASH FLOOD 1 WSW SCHENECTADY 42.80N 73.94W
07/02/2014 SCHENECTADY NY DEPT OF HIGHWAYS
1-890 EB EXIT 6 TO 5 HAS RIGHT TWO LANES CLOSED DUE TO
FLOODING
0235 PM TSTM WND DMG SCHOHARIE 42.67N 74.31W
07/02/2014 SCHOHARIE NY 911 CALL CENTER
TREE DOWN
0237 PM TSTM WND DMG ANCRAM 42.05N 73.64W
07/02/2014 COLUMBIA NY 911 CALL CENTER
TREES DOWN
0240 PM FLASH FLOOD FULLERS 42.72N 73.96W
07/02/2014 ALBANY NY DEPT OF HIGHWAYS
RTE 20 EB WB BETWEEN FULLER STATION RD AND RTE 158
CLOSED DUE TO FLOODING
0240 PM FLASH FLOOD SCHENECTADY 42.80N 73.93W
07/02/2014 SCHENECTADY NY AMATEUR RADIO
FLOODING ON CURRY RD
0250 PM TSTM WND DMG AUSTERLITZ 42.32N 73.47W
07/02/2014 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN
0255 PM FLASH FLOOD NISKAYUNA 42.82N 73.90W
07/02/2014 SCHENECTADY NY FACEBOOK
CREWS IN NISKAYUNA RESCUED TWO PEOPLE ON MERLIN DRIVE
TRAPPED BY RISING WATER IN VEHICLE.
0258 PM FLASH FLOOD CLINTON CORNERS 41.83N 73.76W
07/02/2014 DUTCHESS NY TRAINED SPOTTER
LOCALIZED STREET FLOODING IN AREA OF 9 PARTNERS RD.
TEMPORARY ROAD CLOSURES
0306 PM TSTM WND DMG CLEVERDALE 43.48N 73.64W
07/02/2014 WARREN NY 911 CALL CENTER
MULTIPLE TREES AND POLES DOWN
0307 PM LIGHTNING ROTTERDAM 42.78N 73.95W
07/02/2014 SCHENECTADY NY NEWSPAPER
THREE ROTTERDAM HIGHWAY EMPLOYEES ESCAPED SERIOUS
INJURY AFTER BEING STRUCK BY LIGHTNING.
0312 PM TSTM WND DMG 1 S SOUTH EGREMONT 42.15N 73.42W
07/02/2014 BERKSHIRE MA TWITTER
TREES DOWN BLOCKING ROAD. CLOSED RT 41 AS A RESULT.
0312 PM FLASH FLOOD GUILDERLAND 42.70N 73.89W
07/02/2014 ALBANY NY DEPT OF HIGHWAYS
RTE 20 WB AT DUTCH MANOR RD LANE IN THE TOWN OF
GUILDERLAND CLOSED DUR TO FLOODING AT 535 PM
0320 PM FLASH FLOOD 1 NE LISHA KILL 42.76N 73.86W
07/02/2014 ALBANY NY FACEBOOK
LISHA KILL CREEK ON CONSAUL RD IS FLOODED OVER THE
ROAD.
0325 PM TSTM WND DMG GREAT BARRINGTON 42.19N 73.36W
07/02/2014 BERKSHIRE MA LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN
0330 PM FLASH FLOOD 1 WSW VERDOY 42.76N 73.82W
07/02/2014 ALBANY NY TWITTER
BRITISH AMERICAN POND OVERFLOWING ONTO ROADWAY
0335 PM FLASH FLOOD ROSENDALE 41.85N 74.08W
07/02/2014 ULSTER NY DEPT OF HIGHWAYS
N S STATE HWY 32 ROAD CLOSURE DUE TO FLOODING BETWEEN
WASHINTON AVE AND KALLOP RD.
0357 PM TSTM WND DMG POUGHKEEPSIE 41.70N 73.92W
07/02/2014 DUTCHESS NY TWITTER
TREES DOWN
0423 PM FLASH FLOOD MARLBORO 41.60N 73.97W
07/02/2014 ULSTER NY 911 CALL CENTER
VEHICLE STUCK IN WATER IN ROAD. ROUTE 9W AND OLD POST
RD.
0439 PM TSTM WND DMG WINSTED 41.93N 73.07W
07/02/2014 LITCHFIELD CT TRAINED SPOTTER
NUMEROUS TREES DOWN
0440 PM FLASH FLOOD PITTSFIELD 42.45N 73.26W
07/02/2014 BERKSHIRE MA TRAINED SPOTTER
FLOODING ON ROAD. CARS TURNING AROUND
0535 PM FLASH FLOOD GUILDERLAND 42.70N 73.89W
07/02/2014 ALBANY NY DEPT OF HIGHWAYS
RTE 20 EB AND WB FROM RTE 146 CARMEN RD TO WILLOW ST
CLOSED DUE TO FLOODING
&&
EVENT NUMBER ALY1400188 ALY1400190 ALY1400189 ALY1400215 ALY1400194
ALY1400223 ALY1400191 ALY1400192 ALY1400221 ALY1400227 ALY1400193
ALY1400224 ALY1400195 ALY1400216 ALY1400222 ALY1400197 ALY1400196
ALY1400208 ALY1400217 ALY1400213 ALY1400209 ALY1400219 ALY1400199
ALY1400218 ALY1400212 ALY1400198 ALY1400226 ALY1400211 ALY1400206
ALY1400200 ALY1400207 ALY1400202 ALY1400201 ALY1400228 ALY1400203
ALY1400210 ALY1400204 ALY1400205 ALY1400229 ALY1400225 ALY1400214
ALY1400220 ALY1400230
KOLECISpecial weather statement, Jul 2, 7:58 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
758 PM EDT WED JUL 2 2014
NYZ032-033-038-030100-
HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
758 PM EDT WED JUL 2 2014
...STRONG THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM BIG MOOSE TO 9 MILES NORTHWEST OF NORTHWOOD...
OR ALONG A LINE EXTENDING FROM 12 MILES NORTH OF OLD FORGE TO 9 MILES
NORTHWEST OF HINCKLEY...AND MOVING EAST AT 35 MPH.
THUNDERSTORMS WILL BE NEAR...
NORTHWOOD AND ALGER ISLAND PUBLIC CAMPGROUND BY 805 PM EDT
INLET AND EAGLE BAY BY 810 PM EDT
BROWN TRACT POND CAMPGROUND AND LIMEKILN LAKE CAMPGROUND BY 815 PM
EDT
EIGHTH LAKE CAMPGROUND AND RAQUETTE LAKE BY 820 PM EDT
GOLDEN BEACH CAMPGROUND BY 825 PM EDT
FORKED LAKE PUBLIC CAMPGROUND BY 830 PM EDT
LAT...LON 4395 7429 4392 7432 4387 7427 4344 7419
4330 7514 4330 7515 4334 7509 4398 7516
4411 7432
TIME...MOT...LOC 2358Z 270DEG 32KT 4388 7489 4343 7517Special weather statement, Jul 2, 8:39 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
839 PM EDT WED JUL 2 2014
NYZ032-033-038-039-082-030145-
HAMILTON NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
839 PM EDT WED JUL 2 2014
...STRONG THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
FULTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM COLD BROOK TO 13 MILES WEST OF FRANKFORT...OR
ALONG A LINE EXTENDING FROM HINCKLEY TO 9 MILES SOUTHWEST OF UTICA...
AND MOVING EAST AT 30 MPH.
THUNDERSTORMS WILL BE NEAR...
OHIO AND COLD BROOK BY 845 PM EDT
NEWPORT BY 850 PM EDT
NEWPORT BY 855 PM EDT
MIDDLEVILLE AND FRANKFORT BY 905 PM EDT
HERKIMER BY 915 PM EDT
LITTLE FALLS BY 930 PM EDT
LAT...LON 4314 7514 4322 7508 4324 7515 4326 7516
4333 7505 4345 7421 4309 7443 4300 7522
4306 7522
TIME...MOT...LOC 0039Z 259DEG 24KT 4329 7502 4299 7531Special weather statement, Jul 2, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
921 PM EDT WED JUL 2 2014
NYZ033-042-030215-
HAMILTON NY-NORTHERN WARREN NY-
921 PM EDT WED JUL 2 2014
...STRONG THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
WARREN COUNTY IN EAST CENTRAL NEW YORK...
AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM INDIAN LAKE TO 11 MILES SOUTHWEST OF LAKE
PLEASANT...OR ALONG A LINE EXTENDING FROM INDIAN LAKE TO 17 MILES
SOUTHWEST OF SPECULATOR...AND MOVING EAST AT 35 MPH.
THUNDERSTORMS WILL BE NEAR...
MOFFITT BEACH CAMPGROUND AND LAKE PLEASANT BY 930 PM EDT
NORTH CREEK BY 955 PM EDT
JOHNSBURG BY 1000 PM EDT
SCAROON MANOR PUBLIC CAMPGROUND AND EAGLE POINT CAMPGROUND BY 1005 PM
EDT
CHESTERTOWN BY 1010 PM EDT
8 MILES NORTHWEST OF ROGERS ROCK CAMPGROUND AND 9 MILES NORTHWEST OF
HAGUE BY 1015 PM EDT
LAT...LON 4382 7421 4383 7414 4381 7411 4380 7405
4375 7405 4380 7346 4352 7366 4339 7471
4387 7428
TIME...MOT...LOC 0121Z 260DEG 31KT 4384 7420 4340 7458The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:39 PM EDT | Special Weather Statement | ALY | Fulton | 66 min |
| Jul 2, 8:46 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 29 min |
| Jul 2, 9:47 PM EDT | Special Weather Statement | ALY | Fulton | 58 min |
| Jul 2, 9:55 PM EDT | Special Weather Statement | ALY | Montgomery | 65 min |
| Jul 2, 10:16 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer, Montgomery, Schoharie | 29 min |
| Jul 2, 10:53 PM EDT | Special Weather Statement | ALY | Montgomery, Saratoga, Schenectady | 67 min |
| Jul 2, 11:13 PM EDT | Special Weather Statement | ALY | Saratoga, Schenectady | 62 min |
| Jul 2, 11:57 PM EDT | Special Weather Statement | ALY | Schoharie | 33 min |
| Jul 3, 4:49 AM EDT | Flash Flood Watch | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more | 19 hr |
| Jul 3, 3:39 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer | 66 min |
| Jul 3, 3:55 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 65 min |
| Jul 3, 4:00 PM EDT | Special Weather Statement | ALY | Saratoga | 30 min |
| Jul 3, 4:10 PM EDT | Tornado Warning | ALY | Herkimer | 50 min |
| Jul 3, 4:21 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren | 54 min |
| Jul 3, 4:27 PM EDT | Tornado Warning | ALY | Fulton, Herkimer, Montgomery | 48 min |
| Jul 3, 4:39 PM EDT | Special Weather Statement | ALY | Hamilton | 36 min |
| Jul 3, 4:47 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 28 min |
| Jul 3, 5:09 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 66 min |
| Jul 3, 5:16 PM EDT | Areal Flood Advisory | ALY | Fulton, Saratoga | 3 hr |
| Jul 3, 5:16 PM EDT | Special Weather Statement | ALY | Ulster | 44 min |
| Jul 3, 5:19 PM EDT | Special Weather Statement | ALY | Schoharie | 26 min |
| Jul 3, 5:19 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 56 min |
| Jul 3, 5:20 PM EDT | Areal Flood Advisory | ALY | Hamilton | 3 hr |
| Jul 3, 5:23 PM EDT | Special Weather Statement | ALY | Columbia | 37 min |
| Jul 3, 5:35 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 55 min |
| Jul 3, 5:44 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 33 min |
| Jul 3, 5:56 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer, Ulster | 49 min |
| Jul 3, 6:07 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jul 3, 6:08 PM EDT | Special Weather Statement | ALY | Dutchess | 22 min |
| Jul 3, 6:12 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 63 min |
| Jul 3, 6:15 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 30 min |
| Jul 3, 6:17 PM EDT | Special Weather Statement | ALY | Saratoga | 28 min |
| Jul 3, 6:18 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 3 hr |
| Jul 3, 6:22 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 3 hr |
| Jul 3, 6:22 PM EDT | Special Weather Statement | ALY | Dutchess | 23 min |
| Jul 3, 6:25 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 44 min |
| Jul 3, 6:27 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Jul 3, 6:37 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Jul 3, 6:54 PM EDT | Flash Flood Warning | ALY | Dutchess, Ulster | 6 hr |
| Jul 3, 6:56 PM EDT | Special Weather Statement | ALY | Dutchess | 34 min |
| Jul 3, 7:13 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 62 min |
| Jul 3, 7:15 PM EDT | Flash Flood Warning | ALY | Columbia | 6 hr |
| Jul 3, 6:57 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 41 min |
| Jul 3, 7:48 PM EDT | Areal Flood Advisory | ALY | Windham | 3 hr |
| Jul 3, 7:46 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 3 hr |
| Jul 3, 7:48 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 57 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.